MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL KNEE PROSTHESIS SYSTEM; CONNECTION COMPONENTS,ROTATIONAL VERSION, NEUTRAL

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL KNEE PROSTHESIS SYSTEM; CONNECTION COMPONENTS,ROTATIONAL VERSION, NEUTRAL
Model Number 16-2840/05
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Notified by (b)(6) about a revision to an sl knee, originally implanted on (b)(6) 2023.Component was loose and the set screw seems to have backed out.Revision took place on (b)(6) 2024.This is the third revision for this patient.

Brand Name
ENDO-MODEL SL KNEE PROSTHESIS SYSTEM
Common Device Name
CONNECTION COMPONENTS,ROTATIONAL VERSION, NEUTRAL
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key20834652
Report Number3006721341-2024-00027
Device Sequence Number15638049
Product Code KRO
UDI-Device Identifier04026575359240
UDI-Public04026575359240
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2024
Report Date (Section F) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number16-2840/05
Device Catalogue Number16-2840/05
Device Lot Number200824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/20/2024
Event Location Hospital
Date Report to Manufacturer11/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown